Finiteness and separation theorems for Dolbeault cohomologies with support conditions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, pp. 565-581.
@article{ASNSP_2001_4_30_3-4_565_0,
     author = {Laurent-Thi\'ebaut, Christine and Leiterer, J\"urgen},
     title = {Finiteness and separation theorems for {Dolbeault} cohomologies with support conditions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {565--581},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {3-4},
     year = {2001},
     zbl = {1036.32011},
     mrnumber = {1896078},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_2001_4_30_3-4_565_0/}
}
TY  - JOUR
AU  - Laurent-Thiébaut, Christine
AU  - Leiterer, Jürgen
TI  - Finiteness and separation theorems for Dolbeault cohomologies with support conditions
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2001
DA  - 2001///
SP  - 565
EP  - 581
VL  - Ser. 4, 30
IS  - 3-4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_2001_4_30_3-4_565_0/
UR  - https://zbmath.org/?q=an%3A1036.32011
UR  - https://www.ams.org/mathscinet-getitem?mr=1896078
LA  - en
ID  - ASNSP_2001_4_30_3-4_565_0
ER  - 
%0 Journal Article
%A Laurent-Thiébaut, Christine
%A Leiterer, Jürgen
%T Finiteness and separation theorems for Dolbeault cohomologies with support conditions
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2001
%P 565-581
%V Ser. 4, 30
%N 3-4
%I Scuola normale superiore
%G en
%F ASNSP_2001_4_30_3-4_565_0
Laurent-Thiébaut, Christine; Leiterer, Jürgen. Finiteness and separation theorems for Dolbeault cohomologies with support conditions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, pp. 565-581. http://archive.numdam.org/item/ASNSP_2001_4_30_3-4_565_0/

[CS] E.M. Chirka - E.L. Stout, Removable singularities in the boundary, in: Aspects Math., Viehweg E 26 (1994), 43-104. | MR | Zbl

[FiLi] W. Fischer - I. Lieb, Lokale Kerne und beschränkte Lösungen für den ∂-Operator auf q-konvexen Gebieten, Math. Ann. 208 (1974), 249-265. | Zbl

[GP] V. Guillemin - A. Pollack, "Differential Topology", Prentice-Hall 1974. | MR | Zbl

[GW] R.E. Green - H. Wu, Embedding of Open Riemannian Manifolds by Harmonic Functions, Ann. Inst. Fourier, Grenoble 25 (1975), 215-235. | Numdam | MR | Zbl

[HeLe] G.M. Henkin - J. Leiterer, Andreotti-Grauert Theory by Integral Formulas, Birkhäuser, Progress in Mathematics 74 (1988). | MR | Zbl

[Ho] M. Hortmann, Über die Lösbarkeit der ∂-Gleichung auf Ringgebieten mit Hilfe von Lp-, Ck- und D'-stetigen Integraloperatoren, Math. Ann. 223 (1976), 139-156. | Zbl

[LaLe1] C. Laurent-Thiébaut - J. Leiterer, On the Hartogs-Bochner Extension Phenomenon for Differential Forms, Math. Ann. 284 (1989), 103-119. | MR | Zbl

[LaLe2] C. Laurent-Thiébaut - J. Leiterer, A Separation Theorem and Serre Duality for the Dolbeault Cohomology, to appear. | MR | Zbl

[Li] I. Lieb, Beschränkte Lösungen der Cauchy-Riemannschen Differentialgleichungen auf q-konkaven Gebieten, Manuscripta Math. 26 (1979), 387-409. | MR | Zbl

[Mi] K. Miyazawa, On the ∂-cohomology of strongly q-concave manifolds, Osaka J. Math. 33 (1996), 83-92. | Zbl

[O] T. Ohsawa, Completeness of noncompact analytic spaces, Publ. RIMS, Kyoto Univ. 20 (1984), 683-692. | MR | Zbl

[Se] J.P. Serre, Un théorème de dualité, Commentarii Mathematici Helvetici 29 (1955), 9-26. | MR | Zbl